MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31561654l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient was prepared for a left atrial appendage occlusion procedure with a nuvision ice catheter and they suffered a pericardial effusion.This was discovered when the patient became hypotensive.Ice (intracardiac echocardiography) imaging with a nuvision catheter was performed, and the effusion was seen.A pericardiocentesis was performed.The procedure was cancelled.The last known patient status was stable.Carto system or jnj generator were not in use.The information received indicated that the physician thought the effusion may be caused by ice.

Brand Name
NUVISION ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive
los gatos CA 95032
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23978099
Report Number3016516752-2026-00001
Device Sequence Number4630024
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public(01)00860005688104(17)270212(10)31561654L
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFG10593
Device Lot Number31561654L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite